# SDR ASMF201303011

- Difficulty date: January 25, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 36,150 hours, 12,455 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bypass Valve
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING THE NOSE WHEEL STEERING WAS OUT OF SERVICE.  MX PERSONNEL DETECTED THE BYPASS VALVE STUCK; SO THE VALVE ASSY WAS LUBRICATED IAW MM 31-51-00, ALL TESTED CORRECT.
